STRONGLY LARGE MODULE EXTENSIONS


Ungor B., Halicioglu S., Kamal M. A. , Harmanci A.

ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA, vol.59, no.2, pp.431-452, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 59 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.2478/v10157-012-0035-6
  • Title of Journal : ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA
  • Page Numbers: pp.431-452

Abstract

In this paper, we introduce strongly large submodules and investigate their properties. A submodule N of a right R-module M is said to be strongly large in case for any m is an element of M, s is an element of R with ms not equal 0 there exists an r is an element of R such that mr is an element of N and mrs not equal 0. In this note, we also define and study strongly large closed submodules and strongly large complement submodules.